# SDR 2002FA0001155

- Difficulty date: September 27, 2002
- Submitted: September 30, 2002
- Operation: General aviation
- Aircraft: N30GF
- Make and model: Israel 1124
- Aircraft serial: 401
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 6141H82
- Condition: Burned
- Location: Aft Bay
- Part time: 5,050 hours, 3,278 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INVESTIGATION HAS REVEALED A FAILURE OF THE LT MAIN FUEL BOOST PUMP.  THE NATURE OF THE FAILURE HAS RESULTED IN CATASTROPHIC DAMAGE TO THE WIRING AND POWER DISTRIBUTION SYSTEMS.  IN REVIEWING THE ELECTRICAL DISTRIBUTION SYSTEM IT APPEARS THAT THE CIRCUIT PROTECTION DEVICES FAILED TO PROTECT THE SYSTEM.  HAVE UNCOVERED THAT THE PUMP WIRING TO THE AFT JUNCTION BOX IS BURNED BEYOND RECOGNITION AND PRELIMINARY CHECKS HAVE CONFIRMED EXTENSIVE DAMAGE TO THE LT CONTACTOR BOX.  WE SUSPECT THAT THE LT MAIN BOOST PUMP FAILED AND THE REMOTE CIRCUIT BREAKER DID NOT OPEN CAUSING THE WIRES TO OVERHEAT TO TH JOINT THAT THE INSULATION MELTED OFF WHICH CAUSED EXPOSED WIRES TO BURN INTO THE WIRING TO THE LT ALTERNATE FUEL PUMP.
